# SDR SCNA98057

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE CHECK, THE LEFT FUSELAGE EMERGENCY LIGHT FOR THE OVERWING EXIT WOULD NOT TEST.  PLACED THE COCKPIT EMERGENCY EXIT LIGHT SWITCH IN THE ARM POSITION FOR SEVERAL MINUTES TO ALLOW AIRCRAFT TO CHARGE BATTERIES.  TEST CHECKED GOOD FOLLOWING CHARGE CYCLE.
